Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 3rd, 2010, 06:21 AM   1
Gypsy_Punk
AutoSignup (SAAB)
Chat Happy BnB Member
 
 
Join Date: Sep 2009
Location: Yorkshire
Posts: 1,762

Would you take Temazapan during the day to calm you down?


I have it to take on an evening to switch off so I can get a good nights sleep. I took one Monday and slept soundly where as I didn't take one Sunday, Saturday, Friday or Thursday and only got about 6 hours sleep over the whole of those days.

I'm feeling all panicky and nervy again and not with it and wondered if I took one now if it would calm me down enough to get through work or if it would make me pretty much fall asleep? When I take it on an evening to help me sleep I just feel really mellow and relaxed and there's nothing in my head to think about.



Status: Offline
 
Old Mar 3rd, 2010, 06:37 AM   2
frouphea
Mum (Mom)
Inactive
 
Join Date: Feb 2010
Posts: 294
Could you phone your GP and ask his advice? Or are you under the care of the Mental Health Team?

It sounds like you need more support, and you should get advice. You should only take the tablets as prescribed, they might make you too sleepy, and if your sleep pattern is affected, you might feel worse.

I'm sorry you are struggling at the moment. Do you see a CPN? There are some coping techniques that might help.



Status: Offline
 
Old Mar 3rd, 2010, 06:43 AM   3
Gypsy_Punk
AutoSignup (SAAB)
Chat Happy BnB Member
 
 
Join Date: Sep 2009
Location: Yorkshire
Posts: 1,762
I am awaiting to see a counsellor to talk through everything. My GP is contacting my consultant to ask her if she can recommend a specific counsellor who deals with bereavement, espcially multiple loss, rather than just a generic "marriage guidance" type of counsellor who might not be able to help me as much as I need.

The Temazapan is just to take as a "every now and again" so maybe Monday, Thursday, Friday, then the following Wednesday etc just when I really can't switch off and sleep at all. I was on it for 14 days about 6 weeks ago and then this is the second lot of 14 that I have got.



Status: Offline
 
Old Mar 3rd, 2010, 06:47 AM   4
frouphea
Mum (Mom)
Inactive
 
Join Date: Feb 2010
Posts: 294
Quote:
Originally Posted by Gypsy_Punk View Post
I am awaiting to see a counsellor to talk through everything. My GP is contacting my consultant to ask her if she can recommend a specific counsellor who deals with bereavement, espcially multiple loss, rather than just a generic "marriage guidance" type of counsellor who might not be able to help me as much as I need.

The Temazapan is just to take as a "every now and again" so maybe Monday, Thursday, Friday, then the following Wednesday etc just when I really can't switch off and sleep at all. I was on it for 14 days about 6 weeks ago and then this is the second lot of 14 that I have got.
I hope you get to see a counsellor soon, it is good that your GP is trying to find someone with experience that can help you.

GPs don't usually like prescribing things like Temazepam for long, so it might be an idea to go back and talk to him about how you feel. There might be alternatives available to you.

I can't really help at all, I've not suffered a loss similar to yours, but do have experience of trauma, depression and sleep problems. There is help available, but sometimes you have to really ask for it.



Status: Offline
 
Old Mar 3rd, 2010, 06:55 AM   5
Gypsy_Punk
AutoSignup (SAAB)
Chat Happy BnB Member
 
 
Join Date: Sep 2009
Location: Yorkshire
Posts: 1,762
Yeah thanks hun. I am just awaiting him to contact her. He said he'd give me this second prescription of 14 based on I just use it when I really need to so take it one night and then not the next etc.

xx



Status: Offline
 
Old Mar 3rd, 2010, 16:08 PM   6
#1onway
Mum (Mom)
Active BnB Member
 
Join Date: Jan 2010
Posts: 115
Hi, im sorry your finding it so very hard at the moment. Please be very careful about how you use these tablets, although they may be helping at the moment you should only be on them short term so not to become dependent on them. I do hope you get to see an appropriate counsellor soon and that you have a good GP who will advise you correctly and provide the support you need x



Status: Offline
 

SEO by vBSEO